# SDR DHL9770242D

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Req'D Repair
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CHECK PREVIOUS REPAIR AT NR 3 SPOILER HINGE CUT OUT.  REMOVED AND REPLACED DOUBLER I/B HINGE CUT OUT PER SRM 57-30-4, 5.375 X 3.75.
